# SDR B2O2002F00010

- Difficulty date: August 30, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Thermocouple
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHT THERMOCOUPLE INOPERATIVE.   CHANGED CHT THERMOCOUPLE.
